MAUDE Adverse Event Report: TRICAM INTERNAL IMPLANT; DENTAL IMPLANT

TRICAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 304308
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physical analysis cannot be performed as product was not returned.Customer reported mobility.
 
Event or Problem Description
Mobility was reported.Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient is a smoker.

Brand Name
TRICAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
MDR Report Key12648020
Report Number1287163-2021-52874
Device Sequence Number1240420
Product Code DZE
UDI-Device Identifier00614950005215
UDI-Public00614950005215
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304308
Device Catalogue Number304308
Device Lot Number18030010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;